# SDR UALA2012091705239

- Difficulty date: September 15, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 56,452 hours, 6,559 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLIDE EMERGENCY LIGHT ALL 4 ASSY INOP.   REPLACED POWER SUPPLY.  OPS CHECKED NORMAL.
